RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 7, Issue 5  


Fields with two linear orderings
S. V. Bredikhin, Yu. L. Ershov, V. G. Kal'nei
525
SL-isomorphism of a structurally ordered group
K. M. Kutyev
537
An infinite irreducible set of semigroup identities
E. S. Lyapin
545
Free expansions of the intersection of manifolds of universal algebras
V. N. Matus
551
On points of finite order on elliptic curves
V. A. Dem'yanenko
563
An estimate of an incomplete linear form in several algebraic numbers
N. I. Fel'dman
569
Radii of convexity and close-to-convexity of certain integral representations
F. G. Avkhadiev
581
Approximate properties of sets in Banach spaces
L. P. Vlasov
593
Teikhmyuller problem for one class of open Riemannian surfaces
V. V. Dumkin, V. G. Sheretov
605
On the approximate calculation of the coefficient of correlation between two functions of dependent random variates
I. O. Sarmanov
617
On a characteristic property of the Lorentz space in the class of symmetric spaces
D. V. Salekhov
627
Functional equations in the theory of semigroups
V. P. Anosov, P. E. Sobolevskii
635

Doctoral theses
Spaces of kinematic type
R. I. Pimenov
641
Certain problems of the theory of difference boundary value problems
V. S. Ryaben'kii
655
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019